# SDR CHQA201100010

- Difficulty date: January 13, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N571RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145827
- Aircraft time: 15,745 hours, 13,607 cycles
- Engine: Allsn AE3007A
- Engine time: 17,783 hours, 14,425 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 14504741411
- Condition: Cracked
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A BLEED 2 LEAK MESSAGE AFTER TAKEOFF.  THE QRH WAS FOLLOWED AND AFTER CLOSING THE NR 2 BLEED, THE MESSAGE CLEARED.  THE AIRCRAFT RETURNED TO JFK AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE DUCT AND JOINT AT THE GROUND AIR CONNECTION LEAKING.  THE O-RINGS AND DUCT AT THE GROUND AIR CONNECTION WERE REPLACED WITH NO FURTHER DEFECTS NOTED.
